Alert archive / Montana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 21, NWS Billings, MT
NWS Billings, MT issued this severe thunderstorm warning at May 13, 2007, 6:54 PM MDT for Big Horn County, Treasure County, Yellowstone County, Montana. It was in force for 57 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2007, 6:54 PM MDT (00:54 UTC)
- Expired
- May 13, 2007, 7:51 PM MDT
- In force
- 57 min
- Issued by
- NWS Billings, MT
- Area
- Counties, with a storm outline in the text
Counties Big Horn County, MT, Treasure County, MT, Yellowstone County, MT
The radar
The Billings radar (KBLX), 78 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 6:55 PM MDT | TSTM WND DMG | Pompeys Pillar 3e, MT | SEVERAL LARGE LIMBS BROKEN OFF OF 12' DIAMETER COTTONWOOD TREES. LOST PORTIONS OF TIN ROOF ON BUILDINGS ON PROPERTY. |
| May 13, 6:55 PM MDT | TSTM WND GST 70 | 3 Ese Pompeys Pillar, MT | SEVERAL LARGE LIMBS BROKEN OFF 12 FT DIAMETER COTTONWOOD TREES. LOST POORTIONS OF TIN ROOF ON BUILDINGS ON PROPERTY. |
| May 13, 6:55 PM MDT | TSTM WND GST 70 | Pompeys Pillar 3e, MT | SEVERAL LARGE LIMBS BROKEN OFF OF 12' DIAMETER COTTONWOOD TREES. LOST PORTIONS OF TIN ROOF ON BUILDINGS ON PROPERTY. |
| May 13, 7:10 PM MDT | HAIL 1 | 8 N Hardin, MT | |
| May 13, 7:10 PM MDT | HAIL 1 | Hardin 18e, MT | |
| May 13, 7:12 PM MDT | TSTM WND GST 58 | N Hysham, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 2:32 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 0.9 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBYZ 140100
SVRBYZ
MTC003-103-111-140200-
/O.NEW.KBYZ.SV.W.0021.070514T0054Z-070514T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
657 PM MDT SUN MAY 13 2007
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BIG HORN COUNTY IN SOUTH CENTRAL MONTANA...
NORTHEASTERN YELLOWSTONE COUNTY IN SOUTH CENTRAL MONTANA...
WESTERN TREASURE COUNTY IN SOUTHEAST MONTANA...
* UNTIL 800 PM MDT.
* AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF CUSTER...OR ABOUT 19 MILES NORTH OF HARDIN...AND WAS
MOVING EAST AT 40 MPH. THIS STORM HAS A HISTORY OF PRODUCING 70
MPH WINDS AND QUARTER TO GOLF BALL SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF CUSTER BY 705 PM MDT.
THIS WARNING REPLACES THE PREVIOUS WARNING FOR NORTH CENTRAL BIG
HORN COUNTY...NORTHEASTERN YELLOWSTONE COUNTY AND CENTRAL TREASURE
COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT.
LAT...LON 4635 10799 4637 10795 4636 10721 4577 10714
4576 10795
$$2 follow-up statements
000
WWUS55 KBYZ 140136
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
735 PM MDT SUN MAY 13 2007
MTC003-103-111-140200-
/O.CON.KBYZ.SV.W.0021.000000T0000Z-070514T0200Z/
YELLOWSTONE MT-TREASURE MT-BIG HORN MT-
735 PM MDT SUN MAY 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTH CENTRAL BIG HORN...WESTERN TREASURE AND NORTHEASTERN
YELLOWSTONE COUNTIES...
AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 24 MILES SOUTHEAST OF BIGHORN...OR ABOUT 20 MILES NORTHEAST
OF HARDIN...MOVING EAST AT 35 MPH. THIS STORM WILL SLIDE OUT OF THE
WARNED AREA BY 800 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT.
LAT...LON 4635 10799 4637 10795 4636 10721 4577 10714
4576 10795
$$000
WWUS55 KBYZ 140151
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
750 PM MDT SUN MAY 13 2007
MTC003-103-111-140200-
/O.CAN.KBYZ.SV.W.0021.000000T0000Z-070514T0200Z/
YELLOWSTONE MT-TREASURE MT-BIG HORN MT-
750 PM MDT SUN MAY 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BIG HORN...
WESTERN TREASURE AND NORTHEASTERN YELLOWSTONE COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS WEAKENED AND MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT.
LAT...LON 4635 10799 4637 10795 4636 10721 4577 10714
4576 10795
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:33 PM MDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 13, 2:33 PM MDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
233 PM MDT SUN MAY 13 2007
.SHORT TERM...VALID FOR MON AND TUE...
ACTIVE AFTERNOON AND EVENING IN STORE. COLD FRONT HAS MOVED
THROUGH LEWISTOWN AND BUTTE AND WAS QUICKLY ENTERING THE FORECAST
AREA. LOW LEVEL EASTERLY FLOW HAS KEPT DEWPOINTS IN THE 50S MOST
LOCATIONS TODAY. LAPS SURFACE CAPE ALREADY RUNNING NEAR 2000 J/KG
ACROSS A LARGE PART OF THE FORECAST AREA. CAP PRESENT ABOVE THE
LOW LEVEL EASTERLY FLOW AT THE MOMENT. CONVECTION HAS BEEN FIRING
ALREADY OVER WESTERN AND NORTH CENTRAL MONTANA. SHORTWAVE MOVING
INTO EAST CENTRAL IDAHO EARLY THIS AFTERNOON SHOULD TRIGGER
CONVECTION OVER THE WEST. THE LIFT WILL BE AIDED BY THE SURFACE
COLD FRONT PUSHING THROUGH. THE FRONT SHOULD MOVE INTO BILLINGS
AFTER 4 PM MDT. INITIATION SHOULD BE ALONG AND JUST BEHIND THE
FRONT. STORMS WILL MOVE QUICKLY NORTHEAST. SHEAR MOSTLY STRAIGHT
LINE WITH SOME TURNING IN THE LOWEST LEVELS. FREEZING LEVEL
SHOULD BE DROPPING THIS AFTERNOON AS THE MID LEVEL FRONT MOVES
IN. WILL LEAVE THE MENTION OF SEVERE WEATHER WITH THE PRIMARY
THREAT BEING LARGE HAIL AND DAMAGING WIND. STORMS WILL HAVE THE
PROPENSITY TO ROTATE MOVE OVER THE SOUTHEAST AND SUPERCELL WILL
BE MORE LIKELY IN THAT LOCATION. SEVERE THUNDERSTORM WATCH HAS
BEEN ISSUED FOR MOST OF THE AREA.
COLD FRONT WILL RIP THROUGH THE REST OF THE FORECAST AREA THIS
EVENING AS HEIGHTS LOWER AND A STRONG SHORTWAVE TROUGH TRACKS
INTO NORTHWEST MONTANA. WILL LINGER HIGH POPS OVER THE FAR EAST
AND TAPER BACK TO WEST. THE SHORTWAVE TROUGH WILL MOVE ACROSS
NORTHERN MONTANA THROUGH THE DAY MONDAY AND DEVELOP NORTHWEST
FLOW BEHIND IT. THE ATMOSPHERE WILL STABILIZE AND DRY OUT. ENOUGH
ENERGY TO LINGER LOW POPS MOST LOCATIONS...BUT BEST CHANCE WILL
BE OVER EASTERN MONTANA EARLY IN THE DAY. TEMPERATURES WILL BE
COOLER WITH 850MB READINGS FALLING TO AROUND 10C. STAYED MAINLY
BELOW GUIDANCE. IT SHOULD BE A LITTLE BREEZY OVER THE EAST AS THE
GRADIENT REMAINS SNUG. THE SURFACE PRESSURE GRADIENT RELAXES
MONDAY AFTERNOON AND EVENING AS A 1029MB SURFACE HIGH DROPS INTO
SOUTH CENTRAL MONTANA. EXPECT A COOLER NIGHT THEN THE LAST FEW
MONDAY NIGHT WITH CLEARING SKIES AND LIGHT WINDS. TUESDAY SHOULD
REMAIN COOL WITH LOW LEVEL EASTERLY GRADIENTS SETTING UP AGAIN
WITH THE SURFACE HIGH SHIFTING INTO THE PLAINS. HUMPHREY
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
CURRENT EXTENDED PACKAGE IN GOOD SHAPE AND HAVE NOT MADE ANY BIG
CHANGES. MODELS STILL IN DECENT AGREEMENT BUT DIFFER SOMEWHAT
WITH FINER FEATURES THROUGH THE PERIOD. UPPER LEVEL RIDGE BUILDS
ACROSS THE FORECAST AREA WEDNESDAY WITH THE AXIS CENTERED OVER
THE NORTHERN ROCKIES. BOTH THE GFS AND ECMWF AGREE WITH THE
PLACEMENT OF THE RIDGE AXIS BUT THE GFS BRINGS SOME ENERGY
THROUGH WHEREAS THE ECMWF DOES NOT. IN ANY CASE...WILL CONTINUE
WITH A SLIGHT CHANCE FOR AFTERNOON THUNDERSTORMS ACROSS THE
WESTERN THIRD OF THE FORECAST AREA ON WEDNESDAY. RIDGE FLATTENS
THURSDAY INTO FRIDAY AS SOME WEAK ENERGY MOVES ACROSS THE
STATE...RESULTING IN A MAINLY WESTERLY FLOW ALOFT. FLOW ALOFT
BECOMES SOUTHWEST FRIDAY AND SATURDAY AS THE NEXT TROUGH MOVES
ONTO THE BRITISH COLUMBIA AND PACIFIC NORTHWEST COASTS. SEVERAL
IMPULSES WILL BE EMBEDDED WITHIN THIS FLOW AND TIMING AND
LOCATIONS HARD TO PINPOINT THIS FAR OUT. WILL THEREFORE CONTINUE
WITH A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY.
TROUGH AND STRONG COLD FRONT MOVE ACROSS THE FORECAST AREA
SATURDAY NIGHT BRINGING A BETTER CHANCE FOR THUNDERSTORMS. 850MB
TEMPERATURES SUNDAY LOOK TO BE A GOOD 15C-20C DEGREES COOLER THAN
SATURDAY RESULTING IN TEMPERATURES BACK DOWN TO VALUES CLOSER TO
NORMAL FOR THIS TIME OF YEAR. HOOLEY
&&
.AVIATION...
VFR CONDITIONS ACROSS THE AREA THIS AFTERNOON. A COLD FRONT
CURRENTLY LOCATED NORTHWEST OF KBIL WILL CONTINUE TO TRACK
SOUTHEAST THROUGH THIS EVENING. THUNDERSTORM DEVELOPMENT CAN BE
EXPECTED BY MID TO LATE AFTERNOON. THE MAIN THREAT WILL BE STRONG
GUSTING WINDS TO AROUND 65 KTS AND LARGE HAIL ALONG WITH MVFR
CONDITIONS. BEHIND THE COLD FRONT...WINDS WILL SHIFT TO THE NORTH
AND NORTHWEST AND BE GUSTY AT TIMES TO 30 KTS. STOPPKOTTE
&&
.PRELIMINARY POINT TEMP/POPS...
MON TUE WED THU FRI SAT SUN
-----------------------------------------------------------
BIL 048/062 041/069 046/077 050/084 052/082 051/078 050/069
63/T 00/U 02/T 22/T 22/T 22/T 22/T
LVM 042/063 033/067 036/077 042/081 044/078 047/073 041/061
72/T 00/U 02/T 22/T 22/T 22/T 22/T
HDN 050/062 042/071 044/078 047/088 051/084 049/084 047/069
53/T 00/B 02/T 22/T 22/T 22/T 22/T
MLS 052/060 041/069 045/077 048/085 052/080 049/080 053/070
63/T 00/B 00/B 11/B 22/T 22/T 22/T
4BQ 053/060 040/068 044/075 047/085 050/081 048/078 048/072
43/T 20/B 00/U 11/B 22/T 22/T 22/T
BHK 052/058 037/067 040/074 046/083 050/079 048/079 049/069
63/T 20/B 00/B 11/B 22/T 22/T 22/T
SHR 049/060 038/066 038/076 043/083 046/080 046/077 046/066
43/T 20/U 02/T 22/T 22/T 22/T 22/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 268 IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR ZONES 28>42-56>58-63>68.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, May 13, 2:44 PM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 244 PM MDT SUN MAY 13 2007 MTZ028>042-056>058-063>068-142100- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS- 244 PM MDT SUN MAY 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA AND SOUTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE AREA THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WYZ098-099-142100- NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 244 PM MDT SUN MAY 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL STREAMS AND CREEKS WILL REMAIN HIGH THIS EVENING AND OVERNIGHT. MINOR LOW LAND FLOODING IS EXPECTED...ESPECIALLY ON THE LITTLE GOOSE CREEK SOUTH OF SHERIDAN. A COLD FRONT WILL PUSH INTO THE AREA TONIGHT. THIS COLD FRONT WILL PRODUCE COOLER TEMPERATURES AND CAUSE AREA STREAMS AND CREEKS TO FALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 13, 4:29 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
429 PM MDT SUN MAY 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 45.65N 110.48W
05/13/2007 1.00 INCH PARK MT SPOTTER
SPOTTER REPORTED PEA TO QUARTER SIZE HAIL COVERING ROAD.
0315 PM HAIL 45.99N 110.64W
05/13/2007 1.00 INCH PARK MT SPOTTER
0354 PM HAIL 45.83N 110.02W
05/13/2007 1.00 INCH SWEET GRASS MT SPOTTER
0356 PM HAIL BIG TIMBER 7N 45.92N 109.99W
05/13/2007 0.88 INCH SWEET GRASS MT SPOTTER
HAIL IS SOFT WITH HEAVY RAIN. LIGHT WIND.
0400 PM HAIL IN BIG TIMBER 45.84N 109.95W
05/13/2007 0.88 INCH SWEET GRASS MT SPOTTER
0407 PM HAIL 45.64N 109.89W
05/13/2007 1.00 INCH SWEET GRASS MT SPOTTER
0410 PM HAIL 45.64N 109.89W
05/13/2007 1.00 INCH SWEET GRASS MT COUNTY SHERIFF
0412 PM HAIL 7 NW BIG TIMBER 45.89N 110.28W
05/13/2007 1.25 INCH SWEET GRASS MT SPOTTER
HAILING HEAVILY
&&Local storm report, May 13, 5:41 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
541 PM MDT SUN MAY 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL MELVILLE 45.65N 109.63W
05/13/2007 1.00 INCH SWEET GRASS MT SPOTTER
0510 PM HAIL 5 N REED POINT 45.77N 109.55W
05/13/2007 0.88 INCH STILLWATER MT SPOTTER
0536 PM HAIL 9 WNW ACTON 45.95N 108.87W
05/13/2007 1.25 INCH YELLOWSTONE MT SPOTTER
ANYWHERE FROM PEA SIZE TO QUARTER SIZE HAIL.
&&The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 6:12 PM MDT | Severe Thunderstorm Warning | BYZ | Yellowstone | 33 min |
| May 13, 6:19 PM MDT | Severe Thunderstorm Warning | BYZ | Musselshell | 44 min |
| May 13, 6:37 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud, Treasure | 53 min |
| May 13, 6:38 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Yellowstone | 67 min |
| May 13, 7:27 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 63 min |
| May 13, 7:30 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud, Treasure | 45 min |
| May 13, 7:46 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud | 59 min |
| May 13, 8:14 PM MDT | Severe Thunderstorm Warning | BYZ | Rosebud | 31 min |
| May 13, 8:22 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 53 min |
| May 13, 8:56 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Fallon | 64 min |
| May 13, 9:13 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 32 min |
| May 13, 9:22 PM MDT | Severe Thunderstorm Warning | BYZ | Powder River | 23 min |
| May 13, 9:46 PM MDT | Flash Flood Warning | BYZ | Custer, Fallon, Rosebud | 119 min |
| May 13, 9:58 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Fallon | 47 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.